# SDR DALA2025123109539

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 66,435 hours, 34,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE, L2 DOOR HARD TO ARM.   REMOVED DEBRIS FROM GIRT BAR AREA. L2 DOOR ARMS PROPERLY AT THIS TIME. (7747066)
